MAUDE Adverse Event Report: AMBU A/S VIVASIGHT¿ 2 DLT KIT 37 FR - LEFT; VIVASIGHT 2 DLT KIT 37 FR - LEFT

AMBU A/S VIVASIGHT¿ 2 DLT KIT 37 FR - LEFT; VIVASIGHT 2 DLT KIT 37 FR - LEFT
Catalog Number 412371000
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were unable to verify the reported failure (the suction catheters do not pass down from the sample returned as ambu suction catheter able to pass through the tube.The possible cause of reported failure could be due to suction catheter used was incompatible with the dlt used during the procedure, which lead to difficulty in advancing the catheter through the dlt.Ambu production and qc performs 100% tube integrity inspection on each of the vivasight 2 and the vivasight 2 was verified in good condition prior to shipment.Production, technical team and quality control have been made aware of this feedback via quality alert.
 
Event or Problem Description
Couldn't pass suction catheter down the tube.Catheter bending back on itself when hitting the inner lumen of dlt.Applied lubricant to catheter but it made no difference.Additional information received: · procedure started ~20 minutes late because the suction catheter couldn't be passed down the lumen.Had to open x3 different catheters to remove secretions (ambu comment: the first issue/complint for the reported event).· procedure had to be stopped multiple times as the lung was not deflating.Surgeons utilized their tools to squeeze the lung but this would only stay flat for a short amount of time.To circumnavigate this, the consultant would turn off ventilation completely, effectively making the patient apneic.She would turn it back on after a minute and continue fluctuating on bilateral and one lung ventilation (ambu comment: the second issue/complaint for the reported event.A non-deflating lung is most commonly caused by malposition of the tube or by patient related factors).· the procedure had to be stopped, with the dlt removed and a standard ett replacing it.They then wanted to send the patient off for a scan, before determining if they needed to do an open chest procedure (please note i do not know if this was directly because of the dlt or if patient factors were at play here.This patient needed the lobectomy to treat her cancer, and the consultant noted she was naturally hypoxic).

Brand Name
VIVASIGHT¿ 2 DLT KIT 37 FR - LEFT
Common Device Name
VIVASIGHT 2 DLT KIT 37 FR - LEFT
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69-b, lintang
bayan lepas 6, phase iv
penang, mys 1900,
MY   1900,
Manufacturer Contact
catharina engelhardt
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key24453460
Report Number9610691-2026-00006
Device Sequence Number13253945
Product Code CBI
UDI-Device Identifier05707480145737
UDI-Public05707480145737
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number412371000
Device Lot Number1001200730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown